# SDR 98ZZZX3534

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 25611045
- Condition: Deployed
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 6001 - LEFT NR 1 DOOR EVACUATION SLIDE DEPLOYED.  INADVERTENT DEPLOYMENT ON GROUND.  REMOVED AND REPLACED EVACUATION SLIDE.
